Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 25, Issue 11, Pages 745-751

Determinant inequalities for sieved ultraspherical polynomials

1Department of Mathematics, Arizona State University, Tempe 85287, AZ, USA
2Korean Naval Academy, Kyung-Nam, Chin-Hae 645-797, Korea

Received 28 March 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. Bustoz and I. S. Pyung, “Determinant inequalities for sieved ultraspherical polynomials,” International Journal of Mathematics and Mathematical Sciences, vol. 25, no. 11, pp. 745-751, 2001.